Lancaster EPrints

Dual Lie algebrasisms of

Towers, David (1979) Dual Lie algebrasisms of. Journal of Algebra, 59 (2). pp. 490-495. ISSN 0021-8693

Full text not available from this repository.
Item Type: Article
Journal or Publication Title: Journal of Algebra
Subjects: UNSPECIFIED
Departments: Faculty of Science and Technology > Mathematics and Statistics
ID Code: 50028
Deposited By: ep_importer_pure
Deposited On: 29 Sep 2011 11:42
Refereed?: Yes
Published?: Published
Last Modified: 09 Apr 2014 22:43
Identification Number:
URI: http://eprints.lancs.ac.uk/id/eprint/50028

Actions (login required)

View Item